# SDR FDEA202011162982

- Difficulty date: November 16, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,496 hours, 1,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRUCTURE JUST ABOVE KRUEGER FLAP IS GOUGED FROM KRUEGER FLAP   EXTENSION.  FABRICATED REPLACEMENT SKIN PANEL, IAW BAC DWG 114T6102, REV A.
